# SDR MWEA020611

- Difficulty date: October 11, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 68,416 hours, 40,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 9958231501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB BEAM FROM STATION 897-935 AT LONGERON 29 RIGHT HAS CORROSION AT NUTPLATE HOLES.  BLENDED CORROSION, REMOVED, FABRICATED AND INSTALLED INTERCOSTAL, REMOVED AND FABRICATED BEAM, LOCATED FASTENER HOLES.
